Hi guys, a while ago i was prescribed carafate from a Gi who did my endoscopu and je said i should take it for the slight stomach inflammation i had theb when i found out i had h pylori my family doc told me to come off the carafate because i was going to be taking antibiotics. So the other day i thought it would be a good idea to take the carafate before meals just to coat my stomach and i rook it but after i ate my meal i experienced a lot more early satiety and bloating than i usually do. Then later that night i took carafate again but didnt eat anything and decided to go to bed but i started to feel this pain in my upper abdomen, it was intense and it radiated all the way up into my esophagus. Could the carafate have irritated my stomach that badly? I have never had stomach pain before and it wasnt a burning but a really strong pain and after the pain was over i started to get acid reflux .